Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot

Gateway Pundit – by Jim Hoft

American writer, lawyer, actor and comedian Ben Stein posted video this week warning Americans about the side-effects of the Moderna COVID vaccine booster shot.

According to Stein he was horrible sick for days following the injection.

Ben Stein: I had the COVID booster by Moderno four or five days ago and I am still feeling wild side effects from it like I have the worst flu in the world, extreme shortness of breath, dizziness, fatigue, extreme irrational thinking. And it has just been devastating.

The video is posted on Banned.video because we all know the tech giants will not approve of anti-vaccine testimonials.

Surprisingly, Stein’s video is still allowed on Twitter.

Gateway Pundit

4 thoughts on “Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot

  1. If true…he’s made a career being a kosher pitchman.

    Remember, it wasn’t censored. He’ll probably have superhuman powers next week because of it. Spidey senses tingling

Join the Conversation

Your email address will not be published. Required fields are marked *


*